# SDR QXEA2025042400162

- Difficulty date: April 15, 2025
- Submitted: April 24, 2025
- Operation: Air carrier
- Aircraft: N629QX
- Make and model: Emb ERJ 170-200 LR
- Aircraft serial: 17000683
- Aircraft time: 198,821 hours, 13,432 cycles
- System (JASC): 5730 · Wing, Plate/Skin
- Part: Skin
- Condition: Damaged
- Location: Zone 500
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LEFT WING WING TIP ATTACHMENT HAS DEEP SCRATCH AND TOOLING MARKS AT END OF SCRATCH AT LIGHTNING ACCESS HOLE, ALSO HAS MINOR SCRATCHES AT TOP OF LIGHTNING ACCESS HOLE AND INNER WALL. BLENDED DAMAGE IAW SRM 51-10-03. MATERIAL LOSS FOUND TO BE WITHIN LIMITS IAW ETD2025-170-905296
